Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Hepatitis C, red, itchy rashes all over body. Is liver messed up?

I supposedly had hep c but they said my liver enzymes were fine and I must have passed it. I started having rashes all over my body jumping from one spot to another. They itched and were small red bumps. Ive had them jump around to everypart of my body over time. It started when I began drinking but then stopped for a while even though I continued to drink. I m now using bath salts and it seems to be coming back just a little bit but not as nearly as bad as before. Is this because of the hep c? What causes the rashes? Is it my liver being messed up?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
first wat would i say is quit drinking as this is the main culprit. along with LFT get HBcAg done. rashes may be because of that. get even USG abdomen done. if u dont quit drinking u will land up in ascites and then cirrhosis
Answered: Wed, 30 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor